A 24-year-old student has collapsed while having sex with his girlfriend in a campus hostel in Thika, Kenya.
Tuko reports that the student had resorted to sex-enhancing pills to improve his bedroom performance after his girlfriend complained of his poor bedroom skills. The efforts to impress his babe however turned awry when he fainted during the act. He was said to have happily showcased his new found prowess only to collapse in the process while gasping for air.
PAY ATTENTION: Get all the latest gossips on NAIJ Gossip App
When the shocked girlfriend noticed she couldn't salvage the situation on her own indoor, she cried out, attracting the attention of other students. He was quickly wrapped in a sheet before being rushed to the campus clinic. His friends, revealed he resorted to the pills on following their advice since he feared his girlfriend might leave him.
Luckily, he was attended to quickly, and regained consciousness to the amazement of his fellow students who had gathered around after word went round. He was advised to seek counselling but has now become the subject of mockery following the incident.